# SDR FDEA201206272367

- Difficulty date: June 27, 2012
- Submitted: June 28, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,613 hours, 31,498 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: A5377091120000
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 24 AT STRINGER 13R  WAS FOUND WITH VISIBLE DISTORTION TO UNDERLYING FRAME SPLICES.  FOUND FRAME SECTION DAMAGE BEYOND ECONOMICAL REPAIR AND R & R FRAME SECTIONS BETWEEN STRINGERS 8R TO 22R IAW SRM 51-72-10, PAGES 1 TO 3, SRM 51-40-21, PG 10 TO 22, DRILLED ALL PARTS IAW SRM 51-40-44, PG 17.
